Well i used to have a rash on the shaft of my penis, its itched, my doctor prescribed Clotrimazole to stop the itch and Nystatin and triamcinolone acetonide to make the rash go away because it wouldnt.
Anyway, now it is back, but this time its on my penis head, it doesnt itch, it only makes the skin hard and kinda bumpy, its also rises a little
Nystatin and triamcinolone acetonide helps make it go away, but it comes back, i believe it might be the lotion i use.
I was wondering, can i keep using Nystatin and triamcinolone acetonide? does it have any dangerous side effects?
i have noticed my penis head hurts after i masturbate, could this be due to Nystatin and triamcinolone acetonide?
So should i change my lotion, if it didnt help, should i keep using Nystatin and triamcinolone acetonide until i never get it again?
i dont want to go to a doctor its VERY akward
Triamcinolone acetonide is a high potency steroid and should be taken only after a doctor’s prescription.I don’t advise you to use it on your own.I sincerely suggest you to consult a dermatologist and get the rash evaluated first so that diagnosis can be confirmed first.
I hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.